# SDR 2017FA0000565

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: General aviation
- Aircraft: N979DR
- Make and model: Lear 45LEAR
- Aircraft serial: 450158
- Aircraft time: 3,633 hours, 3,560 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 72939
- Part serial: NA
- Condition: Faulted
- Location: Mlg
- Part time: 3,633 hours, 3,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAKEOFF AT POSITIVE RATE OF CLIMB,  ON GEAR RETRACTION THE LT GEAR TRANSITION LIGHT REMAINED ON WITH HANDLE IN UP POSITION.  SELECTED GEAR DOWN, FOLLOWED GEAR DOWN CHECKLIST WITH ALL GOOD INDICATION WITH HANDLE IN DOWN POSITION.   MAINTAINED 4000 FT FOR APPROXIMATELY 45 MINUTES TO BURN FUEL FOR A LANDING CONFIGURATION.LANDED AND RETURNED TO RAMP .
